Translator Disclaimer
June 1993 $Q$-polynomial of Pretzel Links
Masao HARA
Tokyo J. Math. 16(1): 183-190 (June 1993). DOI: 10.3836/tjm/1270128991

Abstract

We find a formula for the $Q$-polynomial of a pretzel link $L(p_1,p_2,\ldots,p_n)$. The formula describes the $Q$-polynomial as a polynomial in $H_{p_1}(x),H_{p_2}(x),\ldots,H_{p_n}(x)$, where $H_{p_1}(x),H_{p_2}(x),\ldots,H_{p_n}(x)$ are Laurent polynomials in $x$ and $H_{p_i}(x)$ depends on only $p_i$.

Citation

Download Citation

Masao HARA. "$Q$-polynomial of Pretzel Links." Tokyo J. Math. 16 (1) 183 - 190, June 1993. https://doi.org/10.3836/tjm/1270128991

Information

Published: June 1993
First available in Project Euclid: 1 April 2010

zbMATH: 0807.57004
MathSciNet: MR1223297
Digital Object Identifier: 10.3836/tjm/1270128991

Rights: Copyright © 1993 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 1 • June 1993
Back to Top